×

Coupled fixed point theorems for nonlinear contractions satisfied Mizoguchi-Takahashi’s condition in quasiordered metric spaces. (English) Zbl 1194.54061

Summary: The main aim of this paper is to study and establish some new coupled fixed point theorems for nonlinear contractive maps that satisfy Mizoguchi-Takahashi’s condition in the setting of quasiordered metric spaces or usual metric spaces.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] Agarwal RP, El-Gebeily MA, O’Regan D: Generalized contractions in partially ordered metric spaces.Applicable Analysis 2008,87(1):109-116. 10.1080/00036810701556151 · Zbl 1140.47042
[2] Bhaskar TG, Lakshmikantham V: Fixed point theorems in partially ordered metric spaces and applications.Nonlinear Analysis: Theory, Methods & Applications 2006,65(7):1379-1393. 10.1016/j.na.2005.10.017 · Zbl 1106.47047
[3] Burgić, D.; Kalabušić, S.; Kulenović, MRS, Global attractivity results for mixed-monotone mappings in partially ordered complete metric spaces, No. 2009, 17 (2009) · Zbl 1168.54327
[4] Harjani J, Sadarangani K: Fixed point theorems for weakly contractive mappings in partially ordered sets.Nonlinear Analysis: Theory, Methods & Applications 2009,71(7-8):3403-3410. 10.1016/j.na.2009.01.240 · Zbl 1221.54058
[5] Lakshmikantham V, Ćirić L: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces.Nonlinear Analysis: Theory, Methods & Applications 2009,70(12):4341-4349. 10.1016/j.na.2008.09.020 · Zbl 1176.54032
[6] Nieto JJ, Rodríguez-López R: Existence of extremal solutions for quadratic fuzzy equations.Fixed Point Theory and Applications 2005,2005(3):321-342. 10.1155/FPTA.2005.321 · Zbl 1102.54004
[7] Nieto JJ, Rodríguez-López R: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations.Order 2005,22(3):223-239. 10.1007/s11083-005-9018-5 · Zbl 1095.47013
[8] Nieto JJ, Rodríguez-López R: Applications of contractive-like mapping principles to fuzzy equations.Revista Matemática Complutense 2006,19(2):361-383. · Zbl 1113.26030
[9] Nieto JJ, Rodríguez-López R: Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations.Acta Mathematica Sinica 2007,23(12):2205-2212. 10.1007/s10114-005-0769-0 · Zbl 1140.47045
[10] Ran ACM, Reurings MCB: A fixed point theorem in partially ordered sets and some applications to matrix equations.Proceedings of the American Mathematical Society 2004,132(5):1435-1443. 10.1090/S0002-9939-03-07220-4 · Zbl 1060.47056
[11] Wu Y: New fixed point theorems and applications of mixed monotone operator.Journal of Mathematical Analysis and Applications 2008,341(2):883-893. 10.1016/j.jmaa.2007.10.063 · Zbl 1137.47044
[12] Mizoguchi N, Takahashi W: Fixed point theorems for multivalued mappings on complete metric spaces.Journal of Mathematical Analysis and Applications 1989,141(1):177-188. 10.1016/0022-247X(89)90214-X · Zbl 0688.54028
[13] Reich, S., Some problems and results in fixed point theory, No. 21, 179-187 (1983), Providence, RI, USA · Zbl 0531.47048
[14] Daffer PZ, Kaneko H, Li W: On a conjecture of S. Reich.Proceedings of the American Mathematical Society 1996,124(10):3159-3162. 10.1090/S0002-9939-96-03659-3 · Zbl 0866.47040
[15] Jachymski J: On Reich’s question concerning fixed points of multimaps.Bollettino dell’Unione Matematica Italiana 1995,9(3):453-460. · Zbl 0863.54042
[16] Semenov PV: Fixed points of multivalued contractions.Functional Analysis and Its Applications 2002,36(2):159-161. 10.1023/A:1015682926496 · Zbl 1026.47040
[17] Nadler SB Jr.: Multi-valued contraction mappings.Pacific Journal of Mathematics 1969, 30: 475-488. · Zbl 0187.45002
[18] Takahashi W: Nonlinear Functional Analysis, Fixed Point Theory and Its Applications. Yokohama, Yokohama, Japan; 2000:iv+276. · Zbl 0997.47002
[19] Suzuki T: Mizoguchi-Takahashi’s fixed point theorem is a real generalization of Nadler’s.Journal of Mathematical Analysis and Applications 2008,340(1):752-755. 10.1016/j.jmaa.2007.08.022 · Zbl 1137.54026
[20] Du W-S: Some new results and generalizations in metric fixed point theory.Nonlinear Analysis: Theory, Methods and Applications (2010) · Zbl 1190.54030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.